# SDR SWAA2022021459628

- Difficulty date: January 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STRAP BETWEEN STA1006 TO STA 1029 LBL 3 WL 208.1 AT AFT GALLEY AREA ; 2022-11325 / [01] REPLACED STRAP AND FASTENERS LOC. BETWEEN STA1006 TO STA 1029 LBL 3 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; AND DRAWING 147A5600 REV B:.SEE INDIVIDUAL SING OFF BELOW.; [02] REPLACED STRAP AND FASTENERS LOC. BETWEEN STA1006 TO STA 1029 LBL 3 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; AND DRAWING 147A5600 REV B:.SEE INDIVIDUAL SING OFF BELOW... RII ITEM
